advertisement
Question
Posted by: deena | 2007/03/01

Breakout injection syptom?

Hi there,

Could a break out be caused from the 2 month injection?
I was on the pill for a few years (for my skin at first) but stopped to go on the injection. Going for 4th one this month.

Thanx..

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Acne is a side effect in some women.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement